n this paper we focus our attention on the following nonlinear fractional Schrödinger equation with magnetic field ε2s(−Δ)A/ε su+V(x)u=f(|u|2)u in RN, where ε>0 is a parameter, s∈(0,1), N≥3, (−Δ)A s is the fractional magnetic Laplacian, V:RN→R and A:RN→RN are continuous potentials and f:RN→R is a subcritical nonlinearity. By applying variational methods and Ljusternick–Schnirelmann theory, we prove existence and multiplicity of solutions for ε small.

Nonlinear fractional magnetic Schrödinger equation: existence and multiplicity / Ambrosio, V.; D'Avenia, P.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 264:(2018), pp. 3336-3368. [10.1016/j.jde.2017.11.021]

Nonlinear fractional magnetic Schrödinger equation: existence and multiplicity

D'Avenia, P.
2018-01-01

Abstract

n this paper we focus our attention on the following nonlinear fractional Schrödinger equation with magnetic field ε2s(−Δ)A/ε su+V(x)u=f(|u|2)u in RN, where ε>0 is a parameter, s∈(0,1), N≥3, (−Δ)A s is the fractional magnetic Laplacian, V:RN→R and A:RN→RN are continuous potentials and f:RN→R is a subcritical nonlinearity. By applying variational methods and Ljusternick–Schnirelmann theory, we prove existence and multiplicity of solutions for ε small.
2018
Nonlinear fractional magnetic Schrödinger equation: existence and multiplicity / Ambrosio, V.; D'Avenia, P.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 264:(2018), pp. 3336-3368. [10.1016/j.jde.2017.11.021]
File in questo prodotto:
File Dimensione Formato  
ad.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Tutti i diritti riservati
Dimensione 527.88 kB
Formato Adobe PDF
527.88 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11589/114304
Citazioni
  • Scopus 46
  • ???jsp.display-item.citation.isi??? 45
social impact